# SDR CALA9801824

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT LAV FLOOR WEB CORRODED VANITY PLUMBING FITTING.  THE FLOOR WEB WAS REMOVED, A NEW LAV FLOOR WEB, DOUBLER, AND FILLER WERE INSTALLED IAW SRM 51-40-2, 51-30-2, 51-10-2 AND MM 51-20-11.
